Stability of neutral functional differential equations in terms of measures
MetadataShow full item record
In this paper we investigate the relationships between different concepts of stability in measure for the solutions of an autonomous or periodic neutral functional differential equation.
How to cite this document
Bená, M. A.; Dos Reis, J. G.; Santos, J. S.. Stability of neutral functional differential equations in terms of measures. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm, v. 6, n. 2, p. 279-287, 1999. Available at: <http://hdl.handle.net/11449/223856>.